MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERSTITCH SUTURE CUTTER; ACCESSORIES, ARTHROSCOPIC

ZIMMER BIOMET, INC. JUGGERSTITCH SUTURE CUTTER; ACCESSORIES, ARTHROSCOPIC
Model Number 110031679
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign- (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that debris was found in the sterile packaging.Surgeon used another device to complete the procedure.There was no patient harm reported as a result of this event.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned product identified that there is debris inside the sterile package.Device history record (dhr) was reviewed and no discrepancies were found.The product was likely non-conforming when it left zimmer biomet control.The root cause of the reported event can be attributed to the operator not following instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JUGGERSTITCH SUTURE CUTTER
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12067833
Report Number0001825034-2021-01876
Device Sequence Number3530024
Product Code NBH
UDI-Device Identifier00887868245022
UDI-Public(01)00887868245022(17)250408(10)412940
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2025
Device Model Number110031679
Device Catalogue Number110031679
Device Lot Number412940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1